# SDR CHQA201100417

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,217 hours, 21,497 cycles
- Engine: Allsn AE3007A
- Engine time: 16,716 hours, 15,274 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED AN ENGINE 2 FIRE DETECTION FAIL MESSAGE AFTER TAKEOFF.  THE CREW RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE 2 FIRE DETECTOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
